Full metadata record
DC FieldValueLanguage
dc.contributor.authorTran, Thi Hai-
dc.date.accessioned2017-08-04T02:41:18Z-
dc.date.available2017-08-04T02:41:18Z-
dc.date.issued2017-
dc.identifier.citationTran, T. H. (2017). The Mobilities of Carriers Confined in a Single-side Doped Square Quantum Wells Dependence on Temperature. VNU Journal of Science, Mathematics- Physics, 33, 2, 59-65.-
dc.identifier.issn2588-1124-
dc.identifier.urihttp://repository.vnu.edu.vn/handle/VNU_123/55379-
dc.description.abstractA theory is given of the mobility of a two-dimensional electron gas at high temperature in single-side square quantum wells. Within the variational approach, we obtain analytic expressions for the carrier distribution, and autocorrelation functions for various scattering mechanisms. We examine the dependence of the mobilities of carriers on the temperature. Our theory is able to well reproduce the recent experimental data on transport in 1S-doped square QWs, e.g., acoustic-phonon partial mobility dependence on temperature for single-side modulation doped square quantum wells.en_US
dc.language.isoenen_US
dc.publisherH. : ĐHQGHNen_US
dc.relation.ispartofseriesJournal of Mathematics- Physics-
dc.subjectSingle-side (1S) doingen_US
dc.subjectvariational approachen_US
dc.subjectmobilityen_US
dc.subjectsquare quantum wellsen_US
dc.titleThe Mobilities of Carriers Confined in a Single-side Doped Square Quantum Wells Dependence on Temperatureen_US
dc.typeArticleen_US
Appears in Collections:Mathematics and Physics


  • 12.pdf
    • Size : 241,4 kB

    • Format : Adobe PDF

    • View : 
    • Download : 
  • Full metadata record
    DC FieldValueLanguage
    dc.contributor.authorTran, Thi Hai-
    dc.date.accessioned2017-08-04T02:41:18Z-
    dc.date.available2017-08-04T02:41:18Z-
    dc.date.issued2017-
    dc.identifier.citationTran, T. H. (2017). The Mobilities of Carriers Confined in a Single-side Doped Square Quantum Wells Dependence on Temperature. VNU Journal of Science, Mathematics- Physics, 33, 2, 59-65.-
    dc.identifier.issn2588-1124-
    dc.identifier.urihttp://repository.vnu.edu.vn/handle/VNU_123/55379-
    dc.description.abstractA theory is given of the mobility of a two-dimensional electron gas at high temperature in single-side square quantum wells. Within the variational approach, we obtain analytic expressions for the carrier distribution, and autocorrelation functions for various scattering mechanisms. We examine the dependence of the mobilities of carriers on the temperature. Our theory is able to well reproduce the recent experimental data on transport in 1S-doped square QWs, e.g., acoustic-phonon partial mobility dependence on temperature for single-side modulation doped square quantum wells.en_US
    dc.language.isoenen_US
    dc.publisherH. : ĐHQGHNen_US
    dc.relation.ispartofseriesJournal of Mathematics- Physics-
    dc.subjectSingle-side (1S) doingen_US
    dc.subjectvariational approachen_US
    dc.subjectmobilityen_US
    dc.subjectsquare quantum wellsen_US
    dc.titleThe Mobilities of Carriers Confined in a Single-side Doped Square Quantum Wells Dependence on Temperatureen_US
    dc.typeArticleen_US
    Appears in Collections:Mathematics and Physics


  • 12.pdf
    • Size : 241,4 kB

    • Format : Adobe PDF

    • View : 
    • Download :